# SDR SWAA2021121343640

- Difficulty date: November 14, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 45,674 hours, 26,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR STRUCTURE AFT BULKHEAD ANGLE AT STA 500D LBL24-RBL24 HAS NUMEROUS AREAS OF SURFACE CORROSION. (MARKED) ; / [01] REMOVED ANGLE IN ORDER TO BLENDED CORROSION PER SRM 51-10-02 ; FOUND TO BE OUT OF LIMITS .; [02] MEASUREMENT REQUIREMENT .; [03] BLENDED AREA IAW SRM 51-10-02; AREA IS OUT OF LIMITS IAW SRM 53-30-08-1A-1.; [04] VERIFIED BLENDED AREA IAW SRM 51-10-02; AREA IS OUT OF LIMITS IAW SRM 53-30-08-1A-1.; [05] NEW ANGLE INSTALLED ON TTG8Q004FUDH; [06] NEW ANGLE INSTALLED ON TTG8Q004FUDH C/W INSPECTION
